# SDR DALA1113999873

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-FS 200-240 RBL 22 SEAT TRACK HAS 1 MISDRILLED HOLE.  REMOVED DAMAGED SEAT TRACK.  RECEIVED NEW SEAT TRACK PN52772660 PO 1022910 IAW DC-9 SRM 53-23 FIG 3 PAGE 4.  TRIMMED, LOCATED, DRILLED AND INSTALLED IAW DC-9 SRM 51-10-04 AND 53-05 FIG 4E PAGE 32.P-226 REQUIRED INSPECTION COMPLETED.
